# SDR QXEA2015021300076

- Difficulty date: February 13, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 678,458 hours, 76 cycles
- Engine: Pwc PW150A
- Engine time: 18,258 hours, 19,428 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 697073003
- Part serial: DAP0569
- Condition: Malfunctioned
- Location: Pitch
- Part time: 12,070 hours, 12,873 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

SHORTLY AFTER ROTATION THE LT PROPELLER RPM SETTLED AT 1000 RPM  AT ACCEL HEIGHT, MOVED THE CONDITION LEVERS TO 900 RPM.  THE LT PROPELLER SETTLED AT ABOUT 860 -+- 20 RPM AT 2500 FT, SET THE CONDITION LEVERS TO 850 RPM THE LT PROPELLER RPM FELL TO ABOUT 600 RPM AND THE LT ENGINE TORQUE INCREASED TO AROUND 106 PERCENT BEFORE WE COULD GET THE POWER LEVERS RETARDED.  AT THAT POINT, HAD A NR 1 PEC CAUTION LIGHT AND A POWER PLANT  MESSAGE ON ENGINE DISPLAY.  COMPLIED THE PEC CAUTION CHECKLIST WHICH LEAD US TO THE ENGINE SHUTDOWN.  RETURNED TO FIELD, LANDING UNEVENTFUL. PERFORMED  GVI OF NR 1 ENGINE COMPARTMENT NO DEFECTS NOTED INTERROGATED CDS FOUND NR 1 CHANNEL, A-236 CHANNEL B-158, 260.  R & R NR 1 PCU IAW AMM TASK 61-20-11-000-801 AND 61-20-11-400-801. OPS CHECK GOOD.  RETURNED TO SERVICE.
